International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1995 / Article

Open Access

Volume 18 |Article ID 871326 |

Hüsnü Kizmaz, "On certain sequence spaces II", International Journal of Mathematics and Mathematical Sciences, vol. 18, Article ID 871326, 4 pages, 1995.

On certain sequence spaces II

Received02 Feb 1994
Revised01 Jul 1994


In this paper we define the space co(Δ)={x=(xk)/xkkk10(k),xo=0,xk} and compute its duals (Continuous dual, β-dual and N-dual) The aim of this paper is to give same results about matrix mapping of co(Δ) into other sequence spaces including the convergent sequences, null sequences and bounded sequences.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.